Alert archive / South Carolina / Lake Wind Advisories in 2017

Lake Wind Advisory 2, NWS Columbia, SC

January 22, 201716 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Jan 22, 2017, 3:26 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Jan 22, 2017, 1:00 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2017, 3:26 AM EST (08:26 UTC)
In effect from
Jan 22, 2017, 1:00 PM EST
Expired
Jan 23, 2017, 10:12 PM EST
In force
33 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-314 m²/s²
0-3 km storm-relative helicity
-121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WWUS72 KCAE 220826
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
326 AM EST SUN JAN 22 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
230845-
/O.NEW.KCAE.LW.Y.0002.170122T1800Z-170124T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
326 AM EST SUN JAN 22 2017

...LAKE WIND ADVISORY IN EFFECT THIS AFTERNOON AND MONDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY, WHICH IS IN EFFECT THIS AFTERNOON AND MONDAY. 

* TIMING...THIS AFTERNOON AND MONDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT...
  AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. 

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
6 follow-up statements
749 
WWUS72 KCAE 220831
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
331 AM EST SUN JAN 22 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
230915-
/O.CON.KCAE.LW.Y.0002.170122T1800Z-170124T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
331 AM EST SUN JAN 22 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM EST MONDAY...

* TIMING...THIS AFTERNOON THROUGH MONDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT... 
  AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. 

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
762 
WWUS72 KCAE 221902
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
202 PM EST SUN JAN 22 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
230600-
/O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
202 PM EST SUN JAN 22 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* TIMING...THIS AFTERNOON THROUGH MONDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT... 
  AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. 

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
565 
WWUS72 KCAE 230239
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
939 PM EST SUN JAN 22 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
231200-
/O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
939 PM EST SUN JAN 22 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* TIMING...TONIGHT THROUGH MONDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT... AND SOUTHWEST TO 
  WEST 15 TO 25 KNOTS MONDAY. 

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
805 
WWUS72 KCAE 230737
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
237 AM EST MON JAN 23 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
232215-
/O.EXT.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
237 AM EST MON JAN 23 2017

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* TIMING...THROUGH 400 AM TUESDAY.

* WINDS...SOUTHWEST TO WEST 15 TO 25 KNOTS TODAY...AND WEST TO
  NORTHWEST 15 TO 25 KNOTS TONIGHT. 

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
777 
WWUS72 KCAE 240032
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
732 PM EST MON JAN 23 2017

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
240845-
/O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
732 PM EST MON JAN 23 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...

* TIMING...THROUGH 400 AM TUESDAY.

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS.

* IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
690 
WWUS72 KCAE 240312
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1012 PM EST MON JAN 23 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
240415-
/O.CAN.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, 
HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, 
PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, 
CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, 
SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE,
COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, 
WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, 
MANNING, SUMMERTON, BAMBERG, AND DENMARK
1012 PM EST MON JAN 23 2017

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE
WIND ADVISORY. 


$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 22, 2:06 AM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 22, 2:06 AM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
206 AM EST Sun Jan 22 2017

.SYNOPSIS...
A warm front will extend through the forecast area today ahead
of strong low pressure. The low will be near the area tonight.
Severe thunderstorms are possible today and this evening. The
low will begin to lift north of the region Monday. Dry ridging
will move into the area Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
There will be a threat of severe thunderstorms through this
evening.

A warm front will extend through the forecast area ahead of
strong low pressure today. Satellite and radar trends support
numerous showers and thunderstorms early this morning mainly
associated with a mid-level shortwave trough. Shear will be high
with h85 wind near 50 knots. Observation trends support
increasing instability associated with the low-level southerly
flow. The instability will likely remain weak this morning as
depicted by the NAM and GFS but because of the very strong shear
severe thunderstorms including tornadoes are possible. The
threat should be greater in the southeast section closer to the
more unstable air.

The high-resolution models support a lull in shower and
thunderstorm coverage as this lead mid-level feature lifts
northeast of the area later this morning. There will likely be
increased coverage late this afternoon into the evening just
ahead of the upper low. The NAM and GFS are consistent
indicating strong instability developing as the cold upper
low gets closer to the area. The models display surface-based
LI values -5 to -9 with the greatest instability in the east
section closer to greater low-level moisture. This instability
combined with continued favorable h85 and h25 jet dynamics and
a mid-level dry slow supports the potential for supercells
ahead of an QLCS. Significant tornadoes (EF2 damage or greater)
and large hail will be possible this afternoon and evening.

The severe thunderstorm threat should end late tonight as the
warm or occluded front shifts north of the forecast area with a
loss of surface-based instability. Wrap-around moisture and cold
air aloft associated with the upper low supports a continued
shower chance with graupel possible. The NAM MOS supports wind
close to lake wind advisory criteria.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
The deep low should be lifting northeast of the area Monday.
Wrap-around moisture and cold temperatures aloft support a shower
chance mainly early. Graupel will be possible because of the
cold air aloft. The models were not consistent with the wind
speed forecast Monday into Monday night with the NAM MOS
showing the higher values. Based on the pressure gradient
associated with the strong low north of the area and forecast
consistency we followed the NAM. A lake wind advisory may be
needed. It should be dry with less wind Tuesday as ridging
moves into the area. The temperature guidance is likely too high
Monday because of the cold upper low close to the area. Followed
the consensus for the temperature Monday night and Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A cold front is forecast to push through the forecast area
Wednesday night or Thursday supporting a chance of showers. Much
cooler yet seasonable temperatures will follow this front for
Friday and Saturday.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Restrictions expected for a majority of the 24-hr TAF period.

A return to mvfr/ifr conditions is currently underway at all taf
sites. This is ahead of another developing round of showers and
strong thunderstorms. Current region radar shows showers and
storms across southern Alabama and Georgia. Near term guidance
indicates this activity will be pushing northward overnight, and
is expected to be nearing the CSRA sites between 07z-08z, and
then into the Midlands sites between 08z-09z. Have trended tafs
this direction.

Models are consistent showing IFR/LIFR restrictions through the
overnight period with a possible improvement to MVFR by mid
Sunday morning associated with a dry slot. Damaging winds, large
hail and tornadoes will be possible with strong storms through
Sunday.

EXTENDED AVIATION OUTLOOK...Showers and thunderstorms and associated
restrictions are likely to continue Sunday evening and into Monday
as the main upper trough crosses the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, Jan 22, 2:13 AM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
213 AM EST SUN JAN 22 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-230745-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
213 AM EST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR...ESPECIALLY EARLY
THIS MORNING AND ALSO LATE THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND WITH TORNADOES POSSIBLE. LARGE HAIL MAY ALSO OCCUR. HEAVY RAIN
WITH SOME OF THE SHOWERS MAY LEAD TO LOCALIZED FLOODING.

A LAKE WIND ADVISORY MAY BE NEEDED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A LAKE WIND ADVISORY MAY BE NEEDED MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 10:15 AM ESTRiver Flood WarningCAEOrangeburg3 days
Jan 22, 2:19 PM ESTSpecial Weather StatementCAEAiken41 min
Jan 22, 1:13 PM ESTSpecial Weather StatementCAEBurke, McDuffie, Richmond32 min

Nearby

Lake Wind Advisories in South Carolina, 2017Lake Wind Advisories in Georgia, 2017Every lake wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.